# SDR ABXA060247

- Difficulty date: April 27, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 47,685 hours, 36,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T292016
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE NOSE WHEEL WELL VERTICAL STIFFENER AT STA 287 WAS CRACKED APPROX 14 INCHES DOWN FROM TOP.  REPAIRED AREA IAW B767 SRM 51-70-12.
